MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18770
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the cuff test, the inflated cuff leaked.The customer indicated that there was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary one sample was received for evaluation.The failure cut in cuff was confirmed in the received sample.The device history record (dhr) was reviewed and no discrepancies were found.Manufacturing process was reviewed and currently, there is no potential risk and the below condition was found: an inflation/deflation test was performed for all taperguard products.The operator inspects all products for no leaks and segregates the defective parts.All taperguard products have a resting time of 2 hours.Once the part is inspected visually, then the instruction provides the guidelines to deflate the cuff.All manufacturing controls were found acceptable and effective to detect the reported failure mode.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key7203798
Report Number2936999-2018-00033
Device Sequence Number1043334
Product Code BTR
UDI-Device Identifier60884522007592
UDI-Public60884522007592
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2022
Device Model Number18770
Device Catalogue Number18770
Device Lot Number17A0385JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2018
Initial Date Received by Manufacturer 01/03/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date01/18/2018
Supplement Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1